RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 4, Pages 4–107 (Mi cheb46)  

This article is cited in 16 scientific papers (total in 16 papers)

Гиперболические дзета-функции сеток и решеток и вычисление оптимальных коэффициентов

L. P. Dobrovol'skayaa, M. N. Dobrovol'skiib, N. M. Dobrovol'skiic, N. N. Dobrovol'skiid

a Institute of Economics and Management
b Geophysical center of RAS, Moscow
c Tula State Pedagogical University
d Tula State University

Full text: PDF file (689 kB)
References: PDF file   HTML file
UDC: 511.9
Received: 17.11.2012

Citation: L. P. Dobrovol'skaya, M. N. Dobrovol'skii, N. M. Dobrovol'skii, N. N. Dobrovol'skii, “Гиперболические дзета-функции сеток и решеток и вычисление оптимальных коэффициентов”, Chebyshevskii Sb., 13:4 (2012), 4–107

Citation in format AMSBIB
\Bibitem{DobDobDob12}
\by L.~P.~Dobrovol'skaya, M.~N.~Dobrovol'skii, N.~M.~Dobrovol'skii, N.~N.~Dobrovol'skii
\paper Гиперболические дзета-функции сеток и решеток и вычисление оптимальных коэффициентов
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 4
\pages 4--107
\mathnet{http://mi.mathnet.ru/cheb46}


Linking options:
  • http://mi.mathnet.ru/eng/cheb46
  • http://mi.mathnet.ru/eng/cheb/v13/i4/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Basalov, A. N. Basalova, “POIVS: arkhitektura i etapy sozdaniya”, Chebyshevskii sb., 14:4 (2013), 13–25  mathnet
    2. L. P. Dobrovolskaya, M. N. Dobrovolskii, N. M. Dobrovolskii, N. N. Dobrovolskii, I. Yu. Rebrova, “Nekotorye voprosy teoretiko-chislovogo metoda v priblizhennom analize”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 47–52  mathnet  crossref  elib
    3. N. M. Dobrovolskii, “O sovremennykh problemakh teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 16:1 (2015), 176–190  mathnet  elib
    4. N. M. Dobrovolskii, N. N. Dobrovolskii, V. N. Soboleva, D. K. Sobolev, E. I. Yushina, “Giperbolicheskaya dzeta-funktsiya reshetki kvadratichnogo polya”, Chebyshevskii sb., 16:4 (2015), 100–149  mathnet  elib
    5. N. M. Dobrovolskii, N. N. Dobrovolskii, V. N. Soboleva, D. K. Sobolev, L. P. Dobrovolskaya, O. E. Bocharova, “O giperbolicheskoi dzeta-funktsii Gurvitsa”, Chebyshevskii sb., 17:3 (2016), 72–105  mathnet  elib
    6. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    7. N. N. Dobrovolskii, “Dzeta-funktsiya monoidov naturalnykh chisel s odnoznachnym razlozheniem na prostye mnozhiteli”, Chebyshevskii sb., 18:4 (2017), 188–208  mathnet  crossref
    8. E. N. Smirnova, O. A. Pikhtilkova, N. N. Dobrovolskii, N. M. Dobrovolskii, “Algebraicheskie reshetki v metricheskom prostranstve reshetok”, Chebyshevskii sb., 18:4 (2017), 326–338  mathnet
    9. N. N. Dobrovolskii, “O monoidakh naturalnykh chisel s odnoznachnym razlozheniem na prostye elementy”, Chebyshevskii sb., 19:1 (2018), 79–105  mathnet  crossref  elib
    10. N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, I. N. Balaba, I. Yu. Rebrova, “Gipoteza o "zagraditelnom ryade" dlya dzeta-funktsii monoidov s eksponentsialnoi posledovatelnostyu prostykh”, Chebyshevskii sb., 19:1 (2018), 106–123  mathnet  crossref  elib
    11. E. M. Rarova, “O vzveshennom chisle tochek algebraicheskoi setki”, Chebyshevskii sb., 19:1 (2018), 200–219  mathnet  crossref  elib
    12. N. N. Dobrovolskii, “Dzeta-funktsiya monoidov s zadannoi abstsissoi absolyutnoi skhodimosti”, Chebyshevskii sb., 19:2 (2018), 142–150  mathnet  crossref  elib
    13. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    14. N. N. Dobrovolskii, “O dvukh asimptoticheskikh formulakh v teorii giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:3 (2018), 109–134  mathnet  crossref  elib
    15. A. V. Mikhlyaeva, “Priblizhenie kvadratichnykh algebraicheskikh reshetok i setok tselochislennymi reshetkami i ratsionalnymi setkami”, Chebyshevskii sb., 19:3 (2018), 241–256  mathnet  crossref  elib
    16. N. N. Dobrovolskii, D. V. Gorbachev, V. I. Ivanov, “O trekhmernykh setkakh Smolyaka I”, Chebyshevskii sb., 20:3 (2019), 193–219  mathnet  crossref
  • Number of views:
    This page:397
    Full text:159
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020